# SDR R004765

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Aircraft: SJ3R
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork
- Part number: D51105
- Part serial: S429
- Condition: Broken
- Location: Hub
- Part time: 2,503 hours, 2,078 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE PROPELLER WAS RECEIVED FOR COMPLAINT OF VIOLENT VIBRATION. AFTER DISASSEMBLY, INSPECTION REVEALED C7075 BLADE BEARINGS BROKEN, BEARINGS FRAGMENTS EMBEDDED IN BLADE SOCKETS 3, 4 & 6, COMPLOSITE WINDING DAMAGE TO BLADE NR 6, BLADE NR 6 FORK SLOT THIN WALL SIDE BROKEN ON FORK  CAM FOLLOWER AND RETENTION WASHER DAMAGED BEYOND LIMITS ON BLADE NR 6 PITCH CHANGE BRACKET, BLADE NR 6 PITCH CHANGE BRACKET BOLTS FAILED INCOMMING TORQUE TEST.
